# SDR ASAA2024090552768

- Difficulty date: September 5, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N214AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60579
- Aircraft time: 18,333 hours, 5,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SHIELD HAS MULTIPLE AREAS OF CORROSION BETWEEN STA 767 AND STA 787. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-900 53-60-15-1A-1. REMOVED AND REPLACED R/H SHIELD IAW B737-900 SRM 51-40-02-OG-OW:2.00 O:.050 R:.040 L:2.00 D:.010.
